# SDR 99ZZZX3518

- Difficulty date: June 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N110AL
- Make and model: Skrsky S76C
- Aircraft serial: 760385
- System (JASC): 6410 · Tail Rotor Blades
- Part: Blade
- Part number: 7615007100053
- Condition: Fractured
- Location: Tail Rotor
- Component: 761500904305
- Stage of operation: CR
- Nature of condition: D, E
- Precautionary procedure: A

## Discrepancy

TIP CAP REMOVED FROM SIKORSKY OTR.  INSTALLED ON BLUE BLADE.  AIRCRAFT FLOWN ABOUT 1.50 HOURS.  CREW HEARD 'BANG' FOLLOWED BY HEAVY VIBRATION.  LANDED, FOUND AFT ONE-THIRD OF TIP CAP MISSING.  NO INDICATION OF HAVING STRUCK ANYTHING.  SUBMITTER STATED THIS CAP HAD BEEN TAKEN OFF AND REPLACED AT LEAST THREE TIMES FOR PAINT AND FILLER PROBLEMS.
